Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Sharp pain near ovaries, kicking sensation in stomach, prolonged periods. On implanon birth control. Causes?

Hi-Im 24 and am currently on the Implanon birth control . I have had unusual periods. My last one was about 2 weeks ago and lasted a little over a week. During that time I experienced a sharp pain on the right side of my stomach kind of by my ovaries..This week I have a kicking sensation in my stomach just on the right ride. My stomach moves. Its usually when im calm, like driving or just relaxing. Ive taken numerous pregnancy tests and they all say NO.. what could it be?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi There is very less chances of pregnancy as you are on implanon birth control.
It can be right sided ovarian cyst .Please confirm by further investigations.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor